# SDR RAIA201912310003

- Difficulty date: December 3, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 44,569 hours, 27,700 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Support Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING I/B UPPER SURFACE AT FR 41 BELLY FAIRING L ANGLE SUPPORT BRACKET IS CRACKED....R&R R/H UPPER WING L ANGLE AT FR 41
